# SDR COMA9760077

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CARGO DOOR HANDLE POPPED OPEN DURING FLIGHT.  INSPECTED DOOR LATCH AND LOCKING MECHANISM AND FOUND NO DEFECTS.  DOOR OPERATION WAS NORMAL.
